Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes mild headaches with weakness and dizziness ? How are these symptoms treated ?

hi doctor , last 01 week onwards i m having mild headace, weekness, dizzness.low body heat. my age is 32 and height is 5.4
Asked On : Thu, 4 Aug 2011
Answers:  2 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi !
According to your history, I think you must have low level of Hemoglobin. Because of low level of Hemoglobin, you are feeling weakness and Dizziness. If there is a tension in your life, cause of your headache must be Tension. Just try to relieve the tension and take highly nutritious diet including spinach and apple, you will be all right. Have a speedy recovery!
Answered: Thu, 4 Aug 2011
I find this answer helpful
  User's Response
welcome to healthcare magic
do you also have any other symptoms such as low appetite, bodyache or may be nausea , fever.
in case yes you should see a physician and get yourself examined.
7 days symptoms could be onset of a viral infection if additional symptoms are present.
meanwhile take a painkiller and get the headache relieved to make you feel better.
try something as common as crocin, brufen or voveran
Answered: Thu, 4 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor